Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4103
Title: Classical and non-Classical Positive Solutions of a Prescribed Curvature Equation with Singularities
Authors: Bonheure, D.
Habets, P.
Obersnel, F.
Omari, P.
Keywords: Prescribed Curvature EquationTwo-Point Boundary Value ProblemPositive SolutionMultiplicitySingular NonlinearitiesLower- and Upper-Solutions
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: D. Bonheure et al., "Classical and non-Classical Positive Solutions of a Prescribed Curvature Equation with Singularities", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 63-85.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We investigate the existence of positive solutions of a prescribed curvature equation with a nonlinearity having one or
two singularities. Our approach relies on the method of lower- and upper-solutions, truncation arguments and energy estimates.
Type: Article
URI: http://hdl.handle.net/10077/4103
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
BonheureEtAlRendMat39.pdf322.7 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,006
checked on Jun 26, 2022

Download(s) 50

532
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.